# SDR AALA20090811TUL30

- Difficulty date: August 6, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY TIE DOWN FITTING HAS CORROSION AT STATION 210 APPROXIMATELY 12 INCHES INBOARD OF NUMBER 4 SEAT TRACK.  REMOVED AND REPLACED FITTING UNDER SRM 51-01.
